# SDR ASOA201100244

- Difficulty date: February 8, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 29,654 hours, 25,775 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.090, RBL 9.0, OTBD ANGLE IS CRACKED.  REMOVED CRACK ANGLE IAW SRM 51-42-21.  FABRICATED AND INSTALLED ANGLE IAW REO 601R-53-11-638, REV A, STEP 4.
